# SDR SWAA2023112113221

- Difficulty date: October 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS695 AND BL 0 CENTER SECTION 2023-659070<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AND BL 0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 273A9110 SHEET: 6 REV: A   SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTIVE ACTION CERTIFIED RII
